Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe stomach ache, nausea, start shaking late in the evening. Any ideas ?

For the past 5 days, my 10 year old daughter has been getting a severe stomach ache late in the evening. She will also feel very nauseated and start shaking. I was thinking she could be very stressed because school is starting (everybody talking about 5th grade being hard, etc.) and she is internalizing it. She never actually vomits. Once she falls asleep she will wake up a couple hours later with the same symptoms. She recently said she also feels hot. Any thoughts?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,

I will try my best to provide you with best possible professional recommendations to your questions.

As your saying , symptoms of your child could be psychological ,try to councel her, or else you can take her to child psychologist.

I advice you to talk to your child and try to ease of her fear of school.

Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor